Has anyone else had problems with their heart feeling very fluttery when taking less citalopram?
- 13 Nov 2017 by Done with this crap
- 14 November 2017
Hi. Yes I’ve had that with Citalopram. It’s one of the side effects . But not everyone gets it .I had palpitations , and got out of breath and was even sent for an ecg and given beta blockers for it, but I knew it was the tablets . I have now managed to reduce the dose, and don’t get it anymore. I would advise that if you try to reduce the dose though , to do under your doctors advice . What dosage are you on? Good luck , I hope you getbit sorted out .
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started citalopram and have been feeling real jittery and a panic feeling. Just wondering if?
Updated 5 Jan 2014 • 1 answer
Updated 15 Nov 2013 • 2 answers
Citalopram - Ive been taking citalophram for 1 week and keep getting heart palpitations, I feel like
Updated 13 Nov 2017 • 2 answers
Updated 15 Sep 2016 • 2 answers
Updated 6 Sep 2018 • 1 answer